# SDR DL733010454

- Difficulty date: March 15, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 45,331 hours, 31,496 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD FLOOR SUPPORT STRUCTURE WEB CRACKED AT WL 207 AND LBL 25.  ER/A 380305-14AD ORIGINAL ISSUE
